Talk

Advanced search

Micogynan no period on break

(2 Posts)
Mrsj5713 Tue 05-Dec-17 12:42:00

My husband and I have discussed ttc our second child in the new year I’m type 1 diabetic so planning is needed. Last month I missed a few pills out of my pack on my break I had the smallest about of brown blood and noting since. My lower back is hurting and slight cramps now and again. I doubt I’m pregnant but this has never happened before. Could this just be to the missed pills? Any advice appreciated. ☺️

mindutopia Tue 05-Dec-17 13:01:47

It's possible. Missing pills can screw around with your cycles. Of course, it's possible just for your body to be weird anyway and to have a very light period. I had a time a couple years ago when I missed a few pills and that caused withdrawal bleeding on my pill break that kept going and going and going. I bled for 6 weeks, sometimes heavy, sometimes just brown spotting and back to heavy. I hadn't actually had sex that cycle when I missed the pills anyway as I'd been traveling for work for about 3 weeks, so knew it couldn't have had anything to do with pregnancy. Sometimes these weird things just happen. My cycles went totally back to normal again after that and it never happened again. But if you are two weeks from the missed pills you should be able to get a reliable test result now.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now